This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
hi. I am a 30 year old female. I had the Kenalog injections for neck and back pain. I was told there were no major side effects. That was a lie. Within a few days I had SEVER insomnia for weeks. I had night sweats, my hair was soaked in the A.M. My heart was pounding out of my chest, I had horrible heart palps. I have Headaches. And now I have CUSHING'S Syndrome because of it. My face swelled up, I have "moon face" Its been two months since my last injection and my face is still fat. =( I had weight gain. (10lbs) I have acne all over my face, back and neck, the kind of acne that hurts. I HAVE HAIR growing out of my face!!! almost a full beard. thick black hair. I have really bad mood swings, and horrible anger. I often get dizzy and loose my balance. I have been going though all this for two months now and wonder if it will ever end. Will I ever be me again? When? I also now have muscle weakness, I can barley get up a single flight of stairs. My joints and bones also hurt. I have seen an endocrinologist and she thinks all this if from the injections. I have had weeks and weeks of medical testing. =( If I had known, I would take the back pain any day!! I feel and look like a monster. I hate myself right now. HOW LONG BEFORE ALL THIS GOES AWAY???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.